Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorChhabra, R. P.en_US
dc.contributor.authorSoares, A. A.en_US
dc.contributor.authorFerreira, J. M.en_US
dc.identifier.citationChhabra, R. P.; Soares, A. A.; Ferreira, J. M.Steady non-Newtonian flow past a circular cylinder: a numerical study, Acta Mechanica, 172, 1-2, 1-16, 2004.en_US
dc.titleSteady non-Newtonian flow past a circular cylinder: a numerical studyen_US
Appears in Collections:OLD - DFIS - Artigo em Revista Científica Internacional

Files in This Item:
File Description SizeFormat 
17 Chhabra et al Acta Mech 172 (2004) 1-16.pdf
  Restricted Access
1,11 MBAdobe PDFThumbnail
View/Open Request a copy

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.